# SDR SWAA2013082919675

- Difficulty date: August 24, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 26,528 hours, 11,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN STATION 312 TO STATION 328, LBL 45.  R&R INTERCOSTAL IAW SRM & DRAWING.
